# SDR SWAA2019080135486

- Difficulty date: July 25, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ABF, FORWARD OUTBOARD SIDE CRACKED 8" FROM OUTBOARD EDGE, BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR BOARD PANEL 241ABF IAW SRM.
